×

Projection methods for nonconvex variational inequalities. (English) Zbl 1171.58307

Summary: We introduce and consider a new class of variational inequalities, which is called the nonconvex variational inequalities. We establish the equivalence between the nonconvex variational inequalities and the fixed-point problems using the projection technique. This equivalent formulation is used to discuss the existence of a solution of the nonconvex variational inequalities. We also use this equivalent alternative formulation to suggest and analyze a new iterative method for solving the nonconvex variational inequalities. We also discuss the convergence of the iterative method under suitable conditions. Our method of proof is very simple as compared with other techniques.

MSC:

58E35 Variational inequalities (global problems) in infinite-dimensional spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Brezis, H.: Operateurs maximaux monotone.Mathematical Studies, vol. 5.North-Holland, Amsterdam (1973) · Zbl 0257.46029
[2] Bounkhel M., Tadji L., Hamdi A.: Iterative schemes to solve nonconvex variational problems. J. Inequal. Pure Appl. Math. 4, 1–14 (2003) · Zbl 1045.58014
[3] Clarke F.H., Ledyaev Y.S., Wolenski P.R.: Nonsmooth Analysis and Control Theory. Springer, Berlin (1998) · Zbl 1047.49500
[4] Kinderlehrer D., Stampacchia G.: An Introduction to Variational Inequalities and Their Applications. SIAM, Philadelphia (2000) · Zbl 0988.49003
[5] Lions J.L., Stampacchia G.: Variational inequalities. Comm. Pure. Appl. Math. 20, 493–512 (1967) · Zbl 0152.34601
[6] Aslam Noor, M.: On Variational Inequalities, Ph.D. Thesis. Brunel University, London (1975) · Zbl 0848.49011
[7] Aslam Noor M.: General variational inequalities. Appl. Math. Lett. 1, 119–121 (1988) · Zbl 0655.49005
[8] Aslam Noor M.: Quasi variational inequalities. Appl. Math. Lett. 1, 367–370 (1988) · Zbl 0708.49015
[9] Aslam Noor M.: Wiener-Hopf equations and variational inequalities. J. Optim. Theory Appl. 79, 197–206 (1993) · Zbl 0799.49010
[10] Aslam Noor M.: Some recent advances in variational inequalities, Part II, other concepts, New Zealand. J. Math. 26, 229–255 (1997) · Zbl 0889.49006
[11] Aslam Noor M.: New approximation schemes for general variational inequalities. J. Math. Anal. Appl. 251, 217–229 (2000) · Zbl 0964.49007
[12] Aslam Noor M.: Some developments in general variational inequalities. Appl. Math. Comput. 152, 199–277 (2004) · Zbl 1134.49304
[13] Aslam Noor M.: Iterative schemes for nonconvex variational inequalities. J. Optim. Theory Appl. 121, 385–395 (2004) · Zbl 1062.49009
[14] Aslam Noor M.: Fundamentals of mixed quasi variational inequalities. Int. J. Pure Appl. Math. 15, 137–258 (2004) · Zbl 1059.49018
[15] Aslam Noor M.: Fundamentals of equilibrium problems. Math. Inequal. Appl. 9, 529–566 (2006) · Zbl 1099.91072
[16] Aslam Noor M.: Merit functions for general variational inequalities. J. Math. Anal. Appl. 316, 736–752 (2006) · Zbl 1085.49011
[17] Aslam Noor M.: Differentiable nonconvex functions and general variational inequalities. Appl. Math. Comput. 199, 623–630 (2008) · Zbl 1147.65047
[18] Aslam Noor, M.: Some iterative methods for general nonconvex variational inequalities. Comput. Math. Model. 21 (2010) · Zbl 1201.65114
[19] Aslam Noor M.: On a class of general variational inequalities. J. Adv. Math. Stud. 1, 75–86 (2008) · Zbl 1169.49007
[20] Aslam Noor M.: Extended general variational inequalities. Appl. Math. Lett. 22, 182–186 (2009) · Zbl 1163.49303
[21] Aslam Noor, M.: Variational Inequalities and Applications. Lecture Notes, Mathematics Department. COMSATS Institute of Information Technology, Islamabad, 2007–2009
[22] Aslam Noor M., Inayat Noor K.: Projection algorithms for solving system of general variational inequalities. Nonl. Anal. 70, 2700–2706 (2009) · Zbl 1156.49010
[23] Aslam Noor M., Inayat Noor K., Rassias Th.M.: Some aspects of variational inequalities. J. Comput. Appl. Math. 47, 285–312 (1993) · Zbl 0788.65074
[24] Aslam Noor, M., Inayat Noor, K., Yaqoob, H.: On general mixed variational inequalities. Acta Appl. Math. (2008). doi: 10.1007/s10440-008-9402.4 · Zbl 1190.49015
[25] Pang L.P., Shen J., Song H.S.: A modified predictor-corrector algorithm for solving nonconvex generalized variational inequalities. Comput. Math. Appl. 54, 319–325 (2007) · Zbl 1131.49010
[26] Poliquin R.A., Rockafellar R.T., Thibault L.: Local differentiability of distance functions. Trans. Am. Math. Soc. 352, 5231–5249 (2000) · Zbl 0960.49018
[27] Stampacchia G.: Formes bilineaires coercitives sur les ensembles convexes. C. R. Acad. Sci. Paris 258, 4413–4416 (1964) · Zbl 0124.06401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.